RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 70, Issue 3  


On multiple zeros of the Riemann zeta function
M. A. Korolev
3
Hyperplane sections and derived categories
A. G. Kuznetsov
23
$L^p$-Fourier multipliers with bounded powers
V. V. Lebedev, A. M. Olevskii
129
Representation of integers by isotropic ternary quadratic forms
U. M. Pachev
167
Local inequalities and birational superrigidity of Fano varieties
I. A. Cheltsov
185
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019